Vol. 80, No. 1, 1979

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Oscillation results for a nonhomogeneous equation

Samuel Murray Rankin, III

Vol. 80 (1979), No. 1, 237–243
Abstract

The purpose of this note is to investigate oscillatory properties of solutions of the equation

y′′ + p(t)y = f (t)
(1)

via the transformation y(t) = u(t)z(t) where u(t) is a solution of the equation

u′′ + p(t)u = 0.
(2)

Equation (2) is assumed to be nonoscillatory throughout the paper. This represents a distinct change from most of the recent work concerning oscillation in equation (1).

Mathematical Subject Classification 2000
Primary: 34C10
Milestones
Received: 9 June 1976
Revised: 18 October 1978
Published: 1 January 1979
Authors
Samuel Murray Rankin, III